Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Efferox side effects ibncm

Posted by zinya on July 14, 2003, at 9:56:08

In reply to Re: Efferox side effects, posted by ibncm on July 14, 2003, at 9:34:11

oh my goodness. Is there anything you can do to get more capsules asap? Even if you were thinking of intentionally stopping the medication, it's clear from everyone's experience here that this is a drug which MUST be tapered off VERY gradually.

It's a bit unclear to me if you ran out intentionally or not.

I urge you to do anything you can to reach your doctor or pharmacy or whatever is necessary to get more capsules, either to resume your 150 level if it was somehow unintentional that you ran out OR, if you ran out intentionally because you were planning to quit, to at least take 75 mg for a while and then 37.5 after that for a while before trying to go completely off.

Please let us hear from you further as well to know that you are all right. You shouldn't assume from reading of symptoms others have here that it's inevitable to go through what you are experiencing now and it is very, very hard on your body to go "cold turkey" off this. Please do everything you can to get more Effexor today, either way, whether you're trying to quit or not.

That, at least, would be my hearty advice, based on everything people have shared here over several months.

sending you good wishes,
zinya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20030714/msgs/241691.html